Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Albuquerque, NM

April 12, 2017Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 12, 2017, 3:30 PM MDT for Chaves County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2017, 3:30 PM MDT (21:30 UTC)
Expired
Apr 12, 2017, 4:03 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 108 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 1:04 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1449 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

029 
WUUS55 KABQ 122130
SVRABQ
NMC005-122215-
/O.NEW.KABQ.SV.W.0014.170412T2130Z-170412T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
330 PM MDT WED APR 12 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Chaves County in southeastern New Mexico...

* Until 415 PM MDT.

* At 330 PM MDT, a severe thunderstorm was located 16 miles southwest
  of Hope, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Chaves County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3270 10522 3280 10485 3252 10484 3252 10527
TIME...MOT...LOC 2130Z 255DEG 28KT 3265 10494 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
2 follow-up statements
638 
WWUS55 KABQ 122148
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
348 PM MDT WED APR 12 2017

NMC005-122215-
/O.CON.KABQ.SV.W.0014.000000T0000Z-170412T2215Z/
Chaves-
348 PM MDT WED APR 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHERN CHAVES COUNTY...

At 348 PM MDT, a severe thunderstorm was located 12 miles southwest
of Hope, moving east at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southern Chaves County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3270 10507 3276 10485 3252 10484 3252 10513
TIME...MOT...LOC 2148Z 264DEG 21KT 3265 10482 

HAIL...0.88IN
WIND...60MPH
 
$$

CA
635 
WWUS55 KABQ 122203
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
403 PM MDT WED APR 12 2017

NMC005-122213-
/O.CAN.KABQ.SV.W.0014.000000T0000Z-170412T2215Z/
Chaves-
403 PM MDT WED APR 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHAVES COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern New Mexico.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3270 10507 3276 10485 3252 10484 3252 10513
TIME...MOT...LOC 2200Z 255DEG 28KT 3268 10468 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:10 PM MDT, 20 minutes earlier.

Area forecast discussion, Apr 12, 3:10 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
310 PM MDT Wed Apr 12 2017

.SYNOPSIS...
Showers and thunderstorms will persist through the evening along and
east of the central mountain chain. A few storms may be strong or
severe with large hail and damaging winds. Additionally, an easterly
gap wind is expected to develop in the Rio Grande Valley, in part,
due to outflow boundaries from these storms. Gusts near 35 mph will
be possible below canyons. Isolated storms, some strong or severe
will be possible both Thursday and Friday near the New Mexico Texas
border. Elsewhere, dry southwesterly breezes will be the rule. By
Saturday, dry westerly winds will prevail areawide, but a back door
front Saturday night will replenish the moisture across the plains
for Sunday.

&&

.DISCUSSION...
Convection continues this afternoon, mainly along and east of the
central mountain chain, though a few storms have developed on the
higher terrain west of Socorro and are moving into the valley. Best
chances for severe weather for the remainder of the aftn/eve will be
along the moisture convergence zone, generally just east of the
central mtn chain, the south central mountains thanks to persistent
upslope flow and moisture replenishment, and portions of Chaves
County that haven't been as worked over this afternoon from storms.
Shear will decrease through the evening as the base of the trough
slides into west TX, thus the severe threat is expected to decrease
through the evening. Most models have the convection moving into TX
by or shortly after 06Z. However, with aid from thunderstorm
outflows, and easterly gap wind is expected to develop in the Rio
Grande Valley this evening. Localized breezy conditions below
canyons may exist.

For Thursday, models do not seem as impressed with thunderstorm
development as they once were. The low level moisture that squeezes
through the gaps of the central mountain chain tonight, will mix out
tomorrow, and set up a dryline again over the plains. However, cloud
cover may persist much of the day limiting daytime heating and
destabilization.  Nonetheless, still expect a few storms, and even
fewer may become strong.

Southwest winds will pick up on Friday, which will help mix the
dryline even further eastward, generally near the NM/TX border. A
few storms, some strong, remain possible in this area. Though the
dryline will slosh back westward Friday night, it looks like it will
mix even farther eastward on Saturday to prevent storm development
in NM.

A back door cold front will slide into the plains Saturday night and
early Sunday, which will replenish the low level moisture across the
area, and increase the potential for storms during the afternoon.

34

&&

.FIRE WEATHER...
Big increase in low level moisture over the past 24 to 36 hours has
led to the first severe weather of the year earlier this morning,
all reported in Chaves County, south of our area. After a little
break late this morning the convection is ramping back up again,
with a potential for severe weather centered around Torrance County.
Some areas east of the central mountains will pick up 0.25 to 0.50
inches of rain and locally 1.00 inch. Tough call in the RGV as to
any convection later this afternoon and early evening. We are
expecting an easterly gap wind which will bring in low level
moisture but it may be too shallow. An active evening will give way
to less showers and storms after midnight. RH recoveries will
obviously be excellent in the east, while they will be mostly good
in the west.

The trough over NM now will ease its way just east of the TX border
Thursday. Best chances for showers and storms will be across the
eastern plains. Drier air will be working in from the west with
minimum RH's 15 to 20 percent lower in much of the central to east
areas. Very dry air near the AZ border will combine with some
moderate breezes to produce borderline very spotty critical fire
weather conditions for a hour or two in western zone 105.

The drying trend will continue Friday while winds pick up in advance
of the next upstream short wave trough. This will be the day to
watch for critical fire weather conditions in the east. But with the
rainfall already today and more expected across much of the east
this evening and maybe more Thursday, the fire danger will likely
not be high owing to the moist near surface soils.

The weekend will be dry and warm. However, following the weak trough
passage Saturday, a back door front could sneak into the northeast
Saturday night and Sunday, dropping highs close to normal in the
northeast.

The next short wave trough will approach early next week and could
bring some showers to the northern mountains. It looks like any dry
line action should be just to our east.

No significant ventilation concerns through the forecast period.
High Haines values will be widespread Friday into early next week.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions have returned to the TAF sites early this afternoon.
Showers and thunderstorms will impact the eastern half of the area
this afternoon and early evening. Any direct hit by this convection
will cause MVFR conditions, with KROW and KTCC most likely, where we
have a TEMPO group for rain. Storms along the east slopes of the
central mountains may send a gusty east canyon wind into Albuquerque
early this evening. After a convectively active afternoon and early
evening, shower and thunderstorm coverage will decrease later this
evening. However, widespread low clouds/fog are expected east of the
central mountain chain later tonight into Thursday morning. IFR
conditions likely. Tried to keep TAF sites at or above alternate
airport minimums but KROW likely to drop lower, possibly KTCC and
KLVS as well, depending on how much rain they get this afternoon.
More convection in the east Thursday afternoon but less coverage than
today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  41  79  40  75 /   0   0   0   0
Dulce...........................  31  73  32  71 /   0   5   0   0
Cuba............................  34  74  37  73 /   0   5   0   0
Gallup..........................  29  76  33  74 /   0   0   0   0
El Morro........................  27  72  30  71 /   0   0   0   0
Grants..........................  30  76  32  76 /   0   0   0   0
Quemado.........................  39  75  39  74 /   0   0   0   0
Glenwood........................  37  85  39  83 /   0   0   0   0
Chama...........................  29  66  30  64 /   0  10   0   0
Los Alamos......................  44  70  49  71 /   5   5   0   0
Pecos...........................  38  68  41  71 /  30  10   5   0
Cerro/Questa....................  32  69  35  69 /  10  10   5   0
Red River.......................  27  62  29  64 /  20  10  10   0
Angel Fire......................  25  62  27  64 /  20  10  10   0
Taos............................  32  70  33  70 /   5  10   5   0
Mora............................  38  68  41  70 /  30  10  10   0
Espanola........................  43  76  45  78 /   5   0   0   0
Santa Fe........................  46  70  46  72 /  20   5   0   0
Santa Fe Airport................  42  74  41  76 /  10   5   0   0
Albuquerque Foothills...........  50  79  50  79 /   5   5   0   0
Albuquerque Heights.............  51  79  51  80 /   0   0   0   0
Albuquerque Valley..............  49  80  47  82 /   0   0   0   0
Albuquerque West Mesa...........  46  79  47  81 /   0   0   0   0
Los Lunas.......................  44  80  43  83 /   0   0   0   0
Rio Rancho......................  46  81  49  82 /   5   0   0   0
Socorro.........................  45  82  46  85 /   5   5   0   0
Sandia Park/Cedar Crest.........  40  74  40  75 /  20   5   5   0
Tijeras.........................  46  75  47  76 /  10   5   0   0
Moriarty/Estancia...............  38  75  36  76 /  30   5   5   0
Clines Corners..................  42  72  41  74 /  40  10   5   0
Gran Quivira....................  43  74  47  76 /  20   5   5   5
Carrizozo.......................  44  75  47  79 /  20   5   0   5
Ruidoso.........................  44  71  44  74 /  40  10   5   5
Capulin.........................  43  67  45  71 /  20  30  10   5
Raton...........................  39  72  40  78 /  20  20  10   0
Springer........................  38  72  39  77 /  20  20  10   0
Las Vegas.......................  39  70  42  74 /  30  20  10   0
Clayton.........................  49  71  51  79 /  20  30  10   5
Roy.............................  45  69  46  76 /  30  20  10   5
Conchas.........................  49  75  54  82 /  40  20  10   5
Santa Rosa......................  48  74  50  83 /  50  20  10   5
Tucumcari.......................  50  74  55  84 /  40  20  10  10
Clovis..........................  52  71  54  79 /  70  30  10  20
Portales........................  53  70  55  80 /  80  30  10  20
Fort Sumner.....................  51  72  53  81 /  60  20  10  20
Roswell.........................  55  76  57  85 /  70  20   5  20
Picacho.........................  49  74  49  81 /  50  10   5   5
Elk.............................  45  73  47  78 /  50  10   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Apr 12, 3:40 AM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
340 AM MDT Wed Apr 12 2017

NMZ501>540-131100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
340 AM MDT Wed Apr 12 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms from mid morning
through late this evening across much of the east central and
southeast plains where large hail, damaging winds, and perhaps an
isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time. However...weather can
change very rapidly. Always use the latest forecasts...watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required through this evening for east
central and southern NM where severe thunderstorms are possible.

In the hours before

Special weather statement, Apr 12, 2:34 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
234 PM MDT WED APR 12 2017

NMZ518-522-523-122100-
Santa Fe Metro Area-Central Highlands-Estancia Valley-
234 PM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE COUNTY
UNTIL 300 PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 21 miles north of Moriarty, drifting east at 5 mph.

Nickel size hail will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Galisteo.

This includes Highway 285 between Mile Markers 266 and 279.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3541 10577 3517 10580 3523 10608 3524 10607
      3527 10607 3529 10609 3530 10608 3532 10609
      3542 10608
TIME...MOT...LOC 2033Z 281DEG 6KT 3530 10598

CA
Special weather statement, Apr 12, 2:43 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
243 PM MDT WED APR 12 2017

NMZ520-524-122115-
South Central Highlands-Lower Rio Grande Valley-
243 PM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 315
PM MDT...

At 243 PM MDT, Doppler radar was tracking a strong thunderstorm near
Escondida, or 7 miles northeast of Socorro, moving east at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Socorro.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3400 10687 3418 10687 3426 10653 3395 10654
TIME...MOT...LOC 2043Z 270DEG 13KT 3410 10679

CA
Special weather statement, Apr 12, 3:04 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
304 PM MDT WED APR 12 2017

NMZ515-528-122130-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
304 PM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 330 PM
MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Cueva, or near Mora, moving northeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
La Cueva, Luceros, Ojo Feliz, Rainsville and El Turquillo.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3590 10525 3602 10534 3616 10513 3592 10498
TIME...MOT...LOC 2104Z 244DEG 5KT 3599 10521

CA
Special weather statement, Apr 12, 3:09 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
309 PM MDT WED APR 12 2017

NMZ540-122200-
Southwest Chaves County-
309 PM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
400 PM MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Dunken, or 25 miles southwest of Hope, moving east at
20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern Chaves
County.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern New Mexico.

LAT...LON 3272 10535 3281 10498 3252 10495 3252 10535
TIME...MOT...LOC 2109Z 262DEG 19KT 3261 10511

CA
Special weather statement, Apr 12, 3:17 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT WED APR 12 2017

NMZ521-122215-
Sandia/Manzano Mountains-
317 PM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR BERNALILLO AND NORTHWESTERN
TORRANCE COUNTIES UNTIL 415 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tajique, or 15 miles west of Estancia near the Dog Head Burn Scar.
This storm was drifting slowly eastward.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Tajique, Chilili and Torreon.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
central New Mexico.

LAT...LON 3492 10619 3476 10622 3474 10624 3473 10624
      3477 10642 3486 10638
TIME...MOT...LOC 2117Z 235DEG 2KT 3480 10633

CA
Special weather statement, Apr 12, 3:25 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT WED APR 12 2017

NMZ525-122215-
Upper Tularosa Valley-
325 PM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
415 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Three Rivers, or 24 miles southwest of Carrizozo,
moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oscuro.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
central New Mexico.

LAT...LON 3348 10631 3358 10599 3339 10597 3339 10629
TIME...MOT...LOC 2125Z 259DEG 16KT 3342 10621

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 5:19 AM MDTSevere Thunderstorm WarningABQChaves56 min
Apr 12, 5:32 AM MDTSpecial Weather StatementABQLincoln13 min
Apr 12, 5:58 AM MDTSpecial Weather StatementABQLincoln17 min
Apr 12, 6:12 AM MDTSpecial Weather StatementABQLincoln33 min
Apr 12, 6:15 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Apr 12, 6:47 AM MDTSpecial Weather StatementABQChaves43 min
Apr 12, 6:58 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Apr 12, 7:36 AM MDTSpecial Weather StatementABQChaves39 min
Apr 12, 7:50 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln40 min
Apr 12, 8:05 AM MDTSpecial Weather StatementABQChaves25 min
Apr 12, 8:13 AM MDTSevere Thunderstorm WarningABQChaves35 min
Apr 12, 8:31 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln44 min
Apr 12, 8:45 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Apr 12, 9:00 AM MDTSpecial Weather StatementABQChaves30 min
Apr 12, 9:16 AM MDTSevere Thunderstorm WarningABQChaves59 min
Apr 12, 9:19 AM MDTSpecial Weather StatementABQ26 min
Apr 12, 10:17 AM MDTSpecial Weather StatementABQChaves43 min
Apr 12, 10:18 AM MDTSpecial Weather StatementABQLincoln42 min
Apr 12, 10:34 AM MDTSpecial Weather StatementABQGuadalupe41 min
Apr 12, 11:14 AM MDTSpecial Weather StatementABQ16 min
Apr 12, 11:15 AM MDTSpecial Weather StatementABQLincoln45 min
Apr 12, 11:29 AM MDTSpecial Weather StatementABQTorrance46 min
Apr 12, 12:30 PM MDTSpecial Weather StatementABQLincoln45 min
Apr 12, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Apr 12, 1:00 PM MDTSpecial Weather StatementABQTorrance30 min
Apr 12, 1:18 PM MDTSpecial Weather StatementABQMora27 min
Apr 12, 1:38 PM MDTSevere Thunderstorm WarningABQTorrance27 min
Apr 12, 1:54 PM MDTSpecial Weather StatementABQSocorro51 min
Apr 12, 1:59 PM MDTSpecial Weather StatementABQSanta Fe31 min
Apr 12, 2:05 PM MDTSpecial Weather StatementABQLincoln25 min
Apr 12, 2:10 PM MDTSevere Thunderstorm WarningABQLincoln50 min
Apr 12, 2:31 PM MDTSevere Thunderstorm WarningABQChaves27 min
Apr 12, 2:34 PM MDTSpecial Weather StatementABQSanta Fe26 min
Apr 12, 2:43 PM MDTSpecial Weather StatementABQSocorro32 min
Apr 12, 2:56 PM MDTSevere Thunderstorm WarningABQTorrance49 min
Apr 12, 3:04 PM MDTSpecial Weather StatementABQMora26 min
Apr 12, 3:09 PM MDTSpecial Weather StatementABQ51 min
Apr 12, 3:13 PM MDTAreal Flood AdvisoryABQMora2 hr
Apr 12, 3:17 PM MDTSpecial Weather StatementABQBernalillo58 min
Apr 12, 3:19 PM MDTSevere Thunderstorm WarningABQMora41 min
Apr 12, 3:25 PM MDTSpecial Weather StatementABQ50 min
Apr 12, 3:46 PM MDTSpecial Weather StatementABQTorrance44 min
Apr 12, 4:00 PM MDTSpecial Weather StatementABQMora45 min
Apr 12, 4:33 PM MDTSpecial Weather StatementABQLincoln42 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.